# SDR ASOA201701021004

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6703345931
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FS 517.0 RBL9. INSPECTED AND FOUND NO DAMAGE ALLOWED ON THE FLOOR SUPPORT STRUCTURE. REMOVED AND REPLACED FLOORBEAM AT FS 517.0 RBL9, COMPLIED WITH GREO 670-53-00-029 REV A, REO 670-53-00-486 AND EC/TC EO 700-53-0391. INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A03.
